Me and my boyfriend had unprotected sex for the first time the day before I was expecting my period but he did not cum inside me but I am afraid that there might be traces of precum left inside me. I was waiting for my period to come but it didn't. My doctor gave me Duphaston,3 times a day for 3 days. I had my period 4 days after the last intake of Duphaston and I think it's lighter than my normal periods but the color also varies. At first,brown then dark brown then red then light brown. My doctor told me that if I get my period after duphaston I'm not pregnant...but I did get my period.I don't really have signs of pregnancy...I just feel something moving in my lower abdomen. Am I pregnant? Help ASAP please. :(
Duphaston is a hormonal preparation and is prescribed in woman having low levels of progesterone and helps in conception and also given for irregular cycles.It might cause light bleeding and it seems you are also experiencing that itself due to pill use.The possibility of pregnancy is almost nil.
Relax and stop worrying.Avoid any unprotected sexual contact as pregnancy is always a possibility.If you notice any unusual symptom consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.